What is the difference between Sudafed and Sudafed PE?
You may know pseudoephedrine and phenylephrine from their use in Sudafed products. Sudafed contains pseudoephedrine, while Sudafed PE contains phenylephrine. The drugs are also available in several combinations with other over-the-counter cough and cold medications.
What are the side effects of Sudafed PE?
Mild upset stomach, trouble sleeping, dizziness, lightheadedness, headache, nervousness, shaking, or fast heartbeat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly. This product may reduce blood flow to your hands or feet, causing them to feel cold.
Who should not take Sudafed PE?
Do not use Sudafed PE if you have used an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, tranylcypromine, and others.
Which Sudafed is red?
SU (Sudafed 30 mg) Pill with imprint SU is Red, Round and has been identified as Sudafed 30 mg. It is supplied by Pfizer U.S. Pharmaceuticals Group. Sudafed Congestion is used in the treatment of nasal congestion and belongs to the drug class decongestants. FDA has not classified the drug for risk during pregnancy.
How long does it take Sudafed PE to kick in?
Pseudoephedrine starts to work in 15 to 30 minutes, but you should feel a lot better after 30 to 60 minutes. How long can I take it for? Pseudoephedrine can be taken for a few days, usually up to 5 to 7 days, for the short-term relief of a stuffy or blocked nose.
Does Sudafed PE make you drowsy?
Drowsiness, dizziness, dry mouth/nose/throat, headache, upset stomach, constipation, or trouble sleeping may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
What does PE mean in Sudafed?
Both Sudafed (pseudoephedrine) and Sudafed PE (phenylephrine) work by reducing swelling and pressure in your nose through squeezing or constricting the blood vessels in your sinuses. This decrease in swelling will allow for nasal drainage and easier breathing.
Can I take Sudafed PE before bed?
To prevent trouble sleeping, do not take this medication close to bedtime. If you have any questions, ask your doctor or pharmacist. Dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this drug more often than directed.
What is Sudafed PE used to treat?
Sudafed PE Sinus-Allergy Tablet. This combination medication is used to temporarily relieve symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Antihistamines help relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing.
What is Sudafed PE sinus congestion?
SUDAFED PE ® Sinus Congestion provides maximum-strength sinus pressure and nasal congestion relief with a non-drowsy formula that contains phenylephrine HCl as a nasal decongestant. Check Back Soon for Availability. temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
How many mg of acetaminophen is in Sudafed PE?
Drug:Sudafed PE Severe Cold Strength:acetaminophen 325 mg / diphenhydramine hydrochloride 12.5 mg / phenylephrine hydrochloride 5 mg Pill Imprint:SU PE WL 90